# SDR NSVA2011277

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 7,725 hours, 7,461 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Unknown
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART DAMAGED DURING MAINT.  PERMANENT REPAIR COMPLIED WITH TD 400-55-11-12.
